# SDR USAA2012060500016

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 9,890 hours, 3,225 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Duct
- Condition: Misrouted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT ATTENDANT REPORTED AFT GALLEY CARTS ALL HOT TO THE TOUCH AND AN ELECTRICAL SMELL.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND CHILLER EXHAUST DUCT IMPROPERLY ROUTED - RE-ROUTED DUCT.
